Necrotizing vasculitis triggered by gefitinib: An unusual clinical presentation

J.-H. Ko, Y.-C. Shih, R.C.-Y. Hui, Chih-wei Yang

Research output: Contribution to journalJournal Article peer-review

8 Scopus citations
Original languageAmerican English
JournalJournal of Clinical Oncology
Volume29
Issue number7
DOIs
StatePublished - 2011

Keywords

  • Antineoplastic Agents/adverse effects
  • Antineoplastic Agents/therapeutic use
  • Biopsy, Needle
  • Carcinoma, Non-Small-Cell Lung/drug therapy
  • Carcinoma, Non-Small-Cell Lung/pathology
  • Carcinoma, Non-Small-Cell Lung/surgery
  • Follow-Up Studies
  • Humans
  • Immunohistochemistry
  • Lower Extremity
  • Lung Neoplasms/drug therapy
  • Lung Neoplasms/pathology
  • Lung Neoplasms/surgery
  • Male
  • Middle Aged
  • Necrosis/chemically induced
  • Necrosis/drug therapy
  • Neoplasm Invasiveness/pathology
  • Neoplasm Staging
  • Prednisolone/administration & dosage
  • Quinazolines/adverse effects
  • Quinazolines/therapeutic use
  • Risk Assessment
  • Skin Diseases, Vascular/chemically induced
  • Skin Diseases, Vascular/drug therapy
  • Skin Diseases, Vascular/pathology
  • Treatment Outcome
  • Vasculitis/chemically induced
  • Vasculitis/drug therapy
  • Vasculitis/pathology

Cite this